About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 412948, 13 pages
http://dx.doi.org/10.1155/2012/412948
Research Article

Application of Sumudu Decomposition Method to Solve Nonlinear System of Partial Differential Equations

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia

Received 26 August 2012; Accepted 22 October 2012

Academic Editor: M. Mursaleen

Copyright © 2012 Hassan Eltayeb and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Eltayeb and Adem Kılıçman, “Application of Sumudu Decomposition Method to Solve Nonlinear System of Partial Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 412948, 13 pages, 2012. doi:10.1155/2012/412948